Thread: Dbol=Bad acne
10-04-2003, 05:44 PM #1
I'm getting bad acne on my face but no where else!?!? I've never had any problems with acne before and I'm 30 now, 4 weeks into my first cycle. I figure it has to be the dbol . Any thoughts on how I can clear it up? When the dbol stops (in 2 days) with the acne clear a bit?
30 years, First cycle, end of 4th week
Starting weight -153 lbs (Sept 8)
Now - 173.5 (Oct 3)
25mg/day dbol, weeks 1-4
Decca 200mg/week, weeks 1-10
Test Prop 100mg/eod, weeks 5 - 12
Clomid - weeks 13-16 (300/100/50)
10-04-2003, 06:27 PM #2
You could be prone to aas related acne. The dbol may have trigered it and depending on how you react to the test it could stay. Try to look into those infomercial skin care sets. I have tried them and they work well. That may help some.
10-04-2003, 06:32 PM #3
Wash your face two or three times a day with nutrogena body scrub. This is the only otc product that works for me.
10-05-2003, 11:47 PM #4
Will try. Girlfriend ordered "Proactive" for me to try. Heard it was good from a friend. I'll let you know how it works
10-05-2003, 11:55 PM #5
proactive sucks. Sometimes it will make it worse. I've tried it before and didn't do much good. I didn't pay for it though so I was happy.
10-06-2003, 12:15 AM #6
It worked pretty well with me when I was on juice. It will have different results with different people.
Worth a try. If it doesn't work you can get a refund from them.
10-06-2003, 01:12 AM #7Junior Member
- Join Date
- Nov 2002
if acne runs in your family and you're taking in exogenous hormones, you're gonna get it regardless. theres nothing otc that will do much besides keep ur face clean of dirt. think of when u were a teenager and u got acne because of a surge in hormones......its the same situation here. most androgens will do that.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)